1 Publication

[1]
2010 | Journal Article | IST-REx-ID: 2798
Hof, B., De Lózar, A., Avila, M., Tu, X., & Schneider, T. (2010). Eliminating turbulence in spatially intermittent flows. Science, 327(5972), 1491–1494. https://doi.org/10.1126/science.1186091
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

1 Publication

[1]
2010 | Journal Article | IST-REx-ID: 2798
Hof, B., De Lózar, A., Avila, M., Tu, X., & Schneider, T. (2010). Eliminating turbulence in spatially intermittent flows. Science, 327(5972), 1491–1494. https://doi.org/10.1126/science.1186091
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed